# SDR HNAA2025080500478

- Difficulty date: May 16, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048123  SHEAR CLIP IS CRACKED AT FRAME 24 BETWEEN STRINGERS 15L-16L.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 15L-16L IAW EMB 145 SRM 51-40-02.
